MathSciNet Relay Station
MathSciNet bibliographic data
MR2474579 (2010a:15042) 15A24 (65F30)
Dehghan, Mehdi; Hajarian, Masoud An iterative algorithm for solving a pair of matrix equations $AYB=E$, $CYD=F$ over generalized centro-symmetric matrices. Comput. Math. Appl. 56 (2008), no. 12, 3246–3260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement